Existence and Stability for Stochastic Partial Differential Equations with Infinite Delay
Jing Cui,
Litan Yan and
Xichao Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We consider a class of neutral stochastic partial differential equations with infinite delay in real separable Hilbert spaces. We derive the existence and uniqueness of mild solutions under some local Carathéodory-type conditions and also exponential stability in mean square of mild solutions as well as its sample paths. Some known results are generalized and improved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/235937.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/235937.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:235937
DOI: 10.1155/2014/235937
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().